|Image by jima via Flickr|
|So, totally like these toe nails except pee. In a toilet.|
Felt like sharing that.
Seriously though, I've been taking a supplement with various B vitamins and that can apparently make your pee look like you've been gnawing on hi-lighters.
Then I got a UTI and the med for symptom relief turns pee super-super orange.
This is kind of freakish.
And I'm on Cipro for the UTI. If I were more uncomfortable, possibly hallucinating, trapped in the middle of the desert, surrounded by jackasses of the animal and human type, and praying for death it would be just like being in the field again.
(Cipro was the usual broad-spectrum antibiotic travel docs would give us for major GI infection, etc. Reading the drug warnings was always awesome - ruptured tendon is one of the possible side effects. So this usually left me working out in my head whether I felt bad enough to be okay with maybe rupturing a tendon. Fortunately, if I couldn't even think that clearly I defaulted to just taking the damn meds.)
Anyway, the Botox seems to be wearing off as far as migraine prevention. Although my thyroid is messed up again and the weather has sucked so that could be something to do with it. All I know is that my forehead is very unwrinkled, I can't raise my eyebrows as much as I used to, but it feels like the connective tissue between my head and my right shoulder and most of the side of my face is actively on fire. Also, I'm dizzy, my hands and feet have swollen up, most of my joints hurt, and my vitiligo is more obvious.
Right now the bright side is literally and figuratively my pee.